# SDR C8GA20080065

- Difficulty date: December 19, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 60,119 hours, 32,203 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLT 716. ON DECENT THE APU FIRE LIGHT ILLUMINATED AND THE MASTER FIRE BELL SOUNDED. THE APPROPRIATE CHECKLIST ACCOMPLISHED. THE APU FIRE BOTTLE WAS DISCHARGED. EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION REVEALED THAT THE APU FIRE LOOP SYSTEM WAS SHORTED. FURTHER TROUBLESHOOTING FOUND MINOR SURFACE CORROSION ON DIODE R421 CONNECTOR, CLEANED CONNECTOR, SYSTEM OPS CHECK GOOD. NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
